Talk

Advanced search

Coming off cerazette?

(8 Posts)
Tillburt123 Sat 01-Feb-14 17:23:22

I've been searching google for an answer to this but I think I'm the only idiot to do this. I took 1 cerazette pill on Monday 20th jan. I've had unprotected sex nearly every day since. Except on the 25th I started bleeding for for a couple days, I think this was a withdrawal bleed as my last period finished on jan 17th. So anyway I finished that mini bleed on the 28th . So anyway for the last 4 days I just have every pregnancy symptom going, I've read coming off the mini pill can cause this? Surely only taking it the 1 time won't effect me too much? I just feel like a bloody idiot for taking it then forgetting ever since and when I remembered it's been like 5 days. I didn't know where to post this so sorry if it's the wrong place.

littlemisswine Sat 01-Feb-14 18:39:16

I had a withdrawal bleed from cerazette then took 3 months for my cycle to settle down and had lots of pregnancy symptoms

do a test to put your mind at rest, hope you
get the result you want

BingoWingsBeGone Sat 01-Feb-14 18:42:30

I don't really understand tbh, but if you have not been taking contraceptives and have had unprotected sex you could well be pregnant. I was pregnant 3 months after coming off cerazette after 10 years and others I have heard of have become pregnant before having a first period.

The only thing you can is test

Tillburt123 Sat 01-Feb-14 18:49:47

I was going to start taking the pill, took it once then just completely forgot to take it didn't realise till several days later. I haven't taken it's since. I'm just unsure if pregnancy symptoms happen after taking cerrazette. I'll certainly be doing a test if I don't come on Thursday

ThedementedPenguin Sat 01-Feb-14 18:51:50

I recently came off cerazette and had my 'period' then got pregnant first month of trying so you could well be pregnant.

Safer doing a test.

MissBattleaxe Thu 06-Feb-14 12:45:07

One contraceptive pill taken once won't stop you getting pregnant, if I've understood your post correctly OP.

Casmama Thu 06-Feb-14 12:57:10

On the basis your last period finished on 17th Jan I imagine it started before the 15th jan- this means that you started it after the fifths day of your cycle so you would have needed additional contraception for the first two day s anyway.

You are not really coming off cerazette if you only took one tablet- you can get pregnancy symptoms yes but generally only if you have been taking it for a while.

If you are not pregnant then please consider a longer term contraceptive - implant or injection for example as the fact you remembered your pill once in 10 days is a pretty strong indicator that this method of contraception is not right for you!

MissBattleaxe Thu 06-Feb-14 16:53:05

I think the pregnancy symptons are probably caused by pregnancy i'm afraid OP!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now